The Tripteroides caledonica Complex of Mosquitoes in Melanesia (Diptera: Culicidae)

Date
1955-04
Authors
Belkin, John N.
Contributor
Advisor
Department
Instructor
Depositor
Speaker
Researcher
Consultant
Interviewer
Annotator
Journal Title
Journal ISSN
Volume Title
Publisher
University of Hawai'i Press
Volume
Number/Issue
Starting Page
Ending Page
Alternative Title
Abstract
Description
Keywords
Citation
Belkin JN. 1955. The Tripteroides caledonica complex of mosquitoes in Melanesia (Diptera: Culicidae). Pac Sci 9(2): 221-246.
Extent
Format
Geographic Location
Time Period
Related To
Table of Contents
Rights
Rights Holder
Local Contexts
Email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.